MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC
Model Number 66000016
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that before treatment with a profore 18-25cm ankle circ.Case 8 the material is very hard to pull out and to roll on the patient leg.Also the adhesiveness is very tight compared to other batches, which might affect the compression pressure and patient outcome.The therapy was completed with the same product, requiring it to be pull out and trimmed part by part to achieve the compression pressure.No patient harm reported.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, has not been returned for evaluation.The information provided has been reviewed and we cannot confirm a relationship between the device and the reported event.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture, a complaint history review confirmed further instances of this nature.A review of the manufacturing process was performed, and a root cause of inadequate standard operating procedure has been assigned.Corrective action has been assigned regarding this event to reduce the probability of further reoccurrences.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE 18-25CM ANKLE CIRC. CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12539752
Report Number8043484-2021-01792
Device Sequence Number1508026
Product Code FQM
UDI-Device Identifier05031844000746
UDI-Public05031844000746
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/01/2023
Device Model Number66000016
Device Catalogue Number66000016
Device Lot Number1108350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date11/10/2021
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown